EXACTECH, INC. CR TIBIAL INSERT SZ3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-23-09 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an inperson site visit with ubarmin hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient (284032) was implanted with a 200-23-09-inserto tibial cr 3, 9mm, serial number (b)(6) on (b)(6) 2015.The insert was manufactured on 4/19/2011 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 4/19/2011 and was 4.3942505133470222 years shelf age at the time of implant.On 2/15/2023, approximately 8.0 years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the devices were not available for evaluation and images of the explanted device/radiographs were not provided.Section h11: the following sections have corrected information: (h6) component code: 734, bearings.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b1, b2, d8, e2, e3, g2 (spain), h6: clinical code, investigation findings, investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.